One-dimensional coherent-state representation of squeezed displaced number states

I. Földesi, P. Adam, J. Janszky

Research output: Contribution to journalArticle

15 Citations (Scopus)


The distribution function of the straight-line coherent-state superpositions describing squeezed displaced number states is derived. This one-dimensional representation is useful for calculating physical quantities and essential for engineering the states via discrete coherent-state superpositions.

Original languageEnglish
Pages (from-to)16-20
Number of pages5
JournalPhysics Letters A
Issue number1
Publication statusPublished - Aug 7 1995


ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this